ITEM METADATA RECORD
Title: Multidimensional analytic deflation
Authors: Kravanja, Peter ×
Haegemans, Anny #
Issue Date: Nov-2000
Publisher: Mathematical assoc amer
Series Title: American mathematical monthly vol:107 issue:9 pages:837-841
URI: 
ISSN: 0002-9890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science